Limiting subcontinua and Whitney maps of tree-like continua
Compositio Mathematica, Volume 66 (1988) no. 1, pp. 5-14.
@article{CM_1988__66_1_5_0,
     author = {Kato, Hisao},
     title = {Limiting subcontinua and {Whitney} maps of tree-like continua},
     journal = {Compositio Mathematica},
     pages = {5--14},
     publisher = {Kluwer Academic Publishers},
     volume = {66},
     number = {1},
     year = {1988},
     mrnumber = {937984},
     zbl = {0651.54001},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__66_1_5_0/}
}
TY  - JOUR
AU  - Kato, Hisao
TI  - Limiting subcontinua and Whitney maps of tree-like continua
JO  - Compositio Mathematica
PY  - 1988
SP  - 5
EP  - 14
VL  - 66
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__66_1_5_0/
LA  - en
ID  - CM_1988__66_1_5_0
ER  - 
%0 Journal Article
%A Kato, Hisao
%T Limiting subcontinua and Whitney maps of tree-like continua
%J Compositio Mathematica
%D 1988
%P 5-14
%V 66
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1988__66_1_5_0/
%G en
%F CM_1988__66_1_5_0
Kato, Hisao. Limiting subcontinua and Whitney maps of tree-like continua. Compositio Mathematica, Volume 66 (1988) no. 1, pp. 5-14. http://archive.numdam.org/item/CM_1988__66_1_5_0/

1 K. Borsuk: Theory of Shape, Monografie Mathematyczne 59, Warszawa (1975). | MR | Zbl

2 K. Borsuk: Theory of Retracts, Monografie Mathematyczne 44, Warszawa (1967). | MR | Zbl

3 S.T. Hu: Theory of Retracts, Wayne State Univ. Press, Detroit (1965). | MR | Zbl

4 H. Kato: Concerning hyperspaces of certain Peano continua and strong regularity of Whitney maps, Pacific J. Math. 119 (1985) 159-167. | MR | Zbl

5 H. Kato: Shape properties of Whitney maps for hyperspaces, Trans. Amer. Math. Soc. 297 (1986) 529-546. | MR | Zbl

6 H. Kato: Whitney continua of curves, Trans. Amer. Math. Soc. 300 (1987) 367-381. | MR | Zbl

7 H. Kato: Whitney continua of graphs admit all homotopy types of compact connected ANRs, Fund. Math. (to appear). | MR | Zbl

8 H. Kato: Various types of Whitney maps on n-dimensional compact connected polyhedra (n ≽ 2), Topology Appl. (to appear). | Zbl

9 H. Kato: Movability and homotopy, homology pro-groups of Whitney continua, J. Math. Soc. Japan 39 (1987) 435-446. | MR | Zbl

10 H. Kato: On admissible Whitney maps, Colloq. Math. (to appear). | MR | Zbl

11 H. Kato: Shape equivalences of Whitney continua of curves, Canad. J. Math. (to appear). | MR | Zbl

12 H. Kato: On local 1-connectedness of Whitney continua, Fund. Math. (to appear). | MR | Zbl

13 J.L. Kelley: Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942) 22-36. | MR | Zbl

14 J. Krasinkiewicz: On the hyperspaces of snake-like and circle-like continua, Fund. Math. 83 (1974) 155-164. | MR | Zbl

15 J. Krasinkiewicz and S.B. Nadler, Jr.: Whitney properties, Fund. Math. 98 (1978) 165-180. | MR | Zbl

16 J. Leray: Theorie des points fixes: indice total et nombre de Lefschetz, Bull. Soc. Math. France 87 (1959) 221-233. | Numdam | MR | Zbl

17 M. Lynch: Whitney properties for 1-dimensional continua, Bull. Acad. Polon. Sci. (to appear). | MR | Zbl

18 S.B. Nadler, Jr.: Hyperspaces of sets, Pure and Appl. Math. Dekker, New York (1978). | MR | Zbl

19 A. Petrus: Contractibility of Whitney continua in C(X), Gen. Topology Appl. 9 (1978) 275-288. | MR | Zbl

20 J.T. Rogers, Jr.: Whitney continua in the hyperspace C(X), Pacific J. Math. 58 (1975) 569-584. | MR | Zbl

21 H. Whitney: Regular families of curves I, Proc. Nat. Acad. Sci. U.S.A. 18 (1932) 275-278. | JFM

22 M. Wojdyslawski: Rétractes absolus et hyperespaces des continus, Fund. Math. 32 (1939) 184-192. | JFM | Zbl